Rocky Mountain Journal of Mathematics

Cyclotomy of order twice a prime

Emmma Lehmer

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 15, Number 2 (1985), 481-490.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127222

Digital Object Identifier
doi:10.1216/RMJ-1985-15-2-481

Mathematical Reviews number (MathSciNet)
MR823259

Zentralblatt MATH identifier
0586.12016

Citation

Lehmer, Emmma. Cyclotomy of order twice a prime. Rocky Mountain J. Math. 15 (1985), no. 2, 481--490. doi:10.1216/RMJ-1985-15-2-481. https://projecteuclid.org/euclid.rmjm/1250127222


Export citation